Posted by NickD (22.214.171.124) on March 31, 2000 at 12:39:58:
In Reply to: MAJOR HELP NEEDED!!!!!! AND ONLY SUFFERERS KNOW WHAT I MEAN! posted by Luanne Cardona on March 31, 2000 at 10:11:53:
That's were my cholesterolis was, but it was caused by amitriptylene, dropped way down bysimply getting off of it, not sure what you are taking for CH's, I even won a bet from one doctor stating that the med was the cause, but hope you don't fall into the trap where you are prescribed on med to counter another med, takes a good doctor to study your history file and even shake his/her head, you may have such a doctor, don't be afraid to ask questions. I would get that gland checked out, I am thinking a of friend that is a endocrinologist, unfortunately his wife has the same mental disease as my ex and he his going through the same thing, his kids spent a lot of time at my home, but the guy is brilliant.
Counselors are fun to visit, I think most get into that because they are also looking for answers, with tact and patience, you can turn the conversation completely around and have the counselor tell you all of his/her problems and offer suggestions, you will find that by getting your mind off of your problems and helping others, this is the best theraphy and this won't cost you anything. Best wishes.
Post a Followup